# SDR AALA202202286222

- Difficulty date: February 18, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKED ANGLE LEFT AIRCRAFT BAY AFT UPPER ATTACH AREA. LOCATED AT STA 540 AND STR 23L AND LEFT BUTT LINE 35. REMOVED AND REPLACED ATTACH ANGLE PER SRM 57-10-10-2R-5.
